# SDR YENA2018061840256

- Difficulty date: June 14, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 52,840 hours, 18,643 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 20HQ
- Condition: Failed
- Location: E/E Bay
- Part time: 53,832 hours, 19,238 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ELECTRICAL ODOR REPORTED NEAR ROWS 1, 2, & 3.  ODOR STOPPED AND DISSIPATED QUICKLY.  PERFORMED A CABIN ODOR INSPECTION IAW AMM 05-50-810-831-A.  FOUND THE AVIONICS BLOWER FAN TO BE SOURCE OF THE ODOR. R & R  THE BLOWER FAN.  RESET THE CIRCUIT BREAKER,  BITE AND OPS CHECKED NORMAL.
